@article{(Open Science Index):https://publications.waset.org/pdf/15439,
	  title     = {The Baer Radical of Rings in Term of Prime and Semiprime Generalized Bi-ideals},
	  author    = {Rattiya Boonruang and  Aiyared Iampan},
	  country	= {},
	  institution	= {},
	  abstract     = {Using the idea of prime and semiprime bi-ideals of
rings, the concept of prime and semiprime generalized bi-ideals of
rings is introduced, which is an extension of the concept of prime and
semiprime bi-ideals of rings and some interesting characterizations
of prime and semiprime generalized bi-ideals are obtained. Also,
we give the relationship between the Baer radical and prime and
semiprime generalized bi-ideals of rings in the same way as of biideals
of rings which was studied by Roux.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {12},
	  year      = {2011},
	  pages     = {2077 - 2079},
	  ee        = {https://publications.waset.org/pdf/15439},
	  url   	= {https://publications.waset.org/vol/60},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 60, 2011},
	}